# SDR SWAA2021122253535

- Difficulty date: December 15, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-24-9 MID CABIN FLOOR PANEL SUPPORT ANGLE CRACKED AT STATION 540 LBL 2. ; / [01] RECEIVED NEW PART 143A5240-35 A-TAG WN11950; LOCATED AND DRILLED; DEBURRED HOLES IAW SRM 51-40-05-0G.; [02] VERIFIED STEP 1 AND OK TO INSTALL; [03] REMOVED AND REPLACED SUPPORT ANGLE AT BS 540; LBL 0 TO LBL 25 IAW SRM 51-40-02-0G; AND SRM 51-40-02-0G.; [04] VERIFIED ITEM 3; [05] AUDIT C/W
